# SDR REXA2025031100299

- Difficulty date: March 3, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313581
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24L IS CORRODED BETWEEN F.S. 333 TO F.S. 349. REPAIRED DAMAGED SECTION OF STGR 24L FROM PRODUCTION SPLICE AT F.S. 333 TO REPAIR SPLICE AT F.S. 379-394 IAW CRJ-700 SRM 53-00-03-201-001-A01 FIG. 53-00-03-991-804 SOLUTION II - S6294 TYPE Z7.
